Plan b next day , and now is getting to two week which I was expecting my period to come but I rather got a massive cramps and light bleeding which am scared I might get pregnant . So need an answer
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy , & could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 2 weeks agonists my partner, he ejaculated 2 times and I took Plan B One Step?
Posted 6 Oct 2013 • 1 answer
Posted 2 May 2015 • 1 answer
Posted 10 May 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 31 Mar 2016 • 0 answers